MAUDE Adverse Event Report: O&M HALYARD, INC. FLUIDSHIELD* LEVEL 1 SURGICAL MASK WITH SO SOFT* LINING; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC. FLUIDSHIELD* LEVEL 1 SURGICAL MASK WITH SO SOFT* LINING; ICP FACIAL PROTECTION PRODUCTS
Model Number 28800
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code Asthma (1726)
Date of Event 03/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
One unused sample was returned for evaluation.The sample was laid out on the lab table for evaluation under ambient light conditions.The sample was inspected and there were no sharp edges detected or any visual defects observed and no odor detected.The sample was found to be assembled according to the specification drawing.We were unable to evaluate the allergic reaction experienced by the customer based on the evaluation conducted on this sample.The device history records (dhr) evaluation was performed for the code 28800 lot number am8361041 identified in the complaint.According to the documented records, the product was manufacturing according to the approved manufacturing procedures, specifications and then released by quality assurance.At the time of the dhr review, there were no changes to the process and/or equipment that would have affected the manufacturing of the device.All information reasonably known as of 11jul2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by o&m halyard, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to o&m halyard, inc.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
During a retrospective review with the fda esg help desk it was determined that this complaint was sent to the test region and not the fda production region; therefore, this complaint is being submitted to the production region on 11jul2019.It was reported that a respiratory therapist (rt) has a reaction to the fluidshield mask.This rt staff member had an asthma attack after putting the mask on; however, the rt is ok.The rt was still having shortness of breath (45 mins later) and self medicated versus going to the emergency room.No additional information was received.

Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8781850
Report Number9616096-2019-00003
Device Sequence Number1937582
Product Code FXX
UDI-Device Identifier30680651288005
UDI-Public30680651288005
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K111402
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/27/2023
Device Model Number28800
Device Catalogue Number991028800
Device Lot NumberAM8361041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient Weight129